Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 97, NWS Quad Cities, IA

June 10, 2011Lee County, Iowa; Clark County, Missouri; Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 10, 2011, 5:29 PM CDT for Lee County, Iowa; Clark County, Missouri; Hancock County, Illinois. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 5:29 PM CDT (22:29 UTC)
Expired
Jun 10, 2011, 6:30 PM CDT
In force
61 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.5 in
Wind
58.0 mph

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 164 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:55 PM CDTHAIL 1.753 Ese Winchester, MO
Jun 10, 6:25 PM CDTTSTM WND DMGW West Point, IL12 INCH DIAMETER TREE BRANCH DOWN ALONG WITH SEVERAL OTHER SMALLER BRANCHES AND TREE LIMBS.
Jun 10, 6:25 PM CDTHAIL 0.75W West Point, ILDIME TO PENNY SIZE HAIL
Jun 10, 6:40 PM CDTTSTM WND GST 60Ese Bowen, ILESTIMATED 55 TO 60 MPH. LOTS OF SMALL LIMBS DOWN.
Jun 10, 6:40 PM CDTHAIL 1.25Ese Bowen, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-155 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS53 KDVN 102229
SVRDVN
IAC111-ILC067-MOC045-102330-
/O.NEW.KDVN.SV.W.0097.110610T2229Z-110610T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLARK COUNTY IN NORTHEAST MISSOURI...
  SOUTH CENTRAL LEE COUNTY IN SOUTHEAST IOWA...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 630 PM CDT.

* AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED APPROXIMATELY 9 MILES SOUTHWEST OF
  WAYLAND...OR 8 MILES SOUTH OF KAHOKA...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALEXANDRIA...WARSAW...KEOKUK...HAMILTON...WEST POINT...FERRIS...
  CARTHAGE...BOWEN AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4021 9152 4024 9151 4025 9181 4039 9183
      4052 9091 4019 9091
TIME...MOT...LOC 2228Z 264DEG 28KT 4031 9169
WIND...HAIL <58MPH 1.50IN

$$
2 follow-up statements
352 
WWUS53 KDVN 102305
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 PM CDT FRI JUN 10 2011

IAC111-ILC067-MOC045-102330-
/O.CON.KDVN.SV.W.0097.000000T0000Z-110610T2330Z/
LEE IA-HANCOCK IL-CLARK MO-
605 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLARK...HANCOCK AND SOUTH CENTRAL LEE COUNTIES...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR SUTTER...OR 9 MILES
SOUTH OF KEOKUK...MOVING EAST AT 30 MPH.

AT 555 PM CDT SPOTTERS REPORTED GOLF BALL SIZED HAIL 3 ESE OF 
WINCHESTER IN CLARK COUNTY MISSOURI.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELVASTON...BASCO...WEST POINT...STILLWELL...FERRIS...CARTHAGE...
BENTLEY...DENVER...BOWEN...WEBSTER...PLYMOUTH...FOUNTAIN GREEN AND
AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 4021 9152 4024 9151 4026 9173 4040 9173
      4052 9091 4019 9091
TIME...MOT...LOC 2305Z 271DEG 27KT 4029 9131
WIND...HAIL <58MPH 1.75IN

$$

NICHOLS
461 
WWUS53 KDVN 102333
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
633 PM CDT FRI JUN 10 2011

IAC111-ILC067-MOC045-102342-
/O.EXP.KDVN.SV.W.0097.000000T0000Z-110610T2330Z/
LEE IA-HANCOCK IL-CLARK MO-
633 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK...HANCOCK
AND SOUTH CENTRAL LEE COUNTIES HAS EXPIRED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

EXTREME SOUTHEAST PORTIONS OF HANCOCK COUNTY ARE UNDER A NEW NEW 
SEVERE THUNDERSTORM WARNING FOR LARGE HAIL. 

LAT...LON 4021 9152 4024 9151 4026 9173 4040 9173
      4052 9091 4019 9091
TIME...MOT...LOC 2305Z 271DEG 27KT 4029 9131

$$

NICHOLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:50 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 10, 2:50 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 PM CDT FRI JUN 10 2011

.SYNOPSIS...
MODEL INITIALIZATION WAS ADEQUATE WITH PROBLEMS HANDLING COOL LOW LEVEL
MOISTURE NORTH OF STATIONERY BOUNDARY ACROSS NORTH HALF OF FORECAST
AREA.  AT 2 PM...TEMPERATURES SHOW TYPICAL STRONG GRADIENT FROM LAKE
MICHIGAN ENHANCED FLOW NORTH OF BOUNDARY WITH LOWER 60S NORTH 1/3 TO
MID/UPPER 70S SOUTH 1/4 ALONG AND SOUTH OF STALLED FRONT. LOW CLOUDS
DRAPED ALONG AND JUST NORTH OF HIGHWAY 30 WITH DIURNAL FORCED
FRONTOGENESIS ONGOING.  PRESSURE RISE AND FALL COUPLETS SUGGEST RISK OF
NEAR SEVERE TO SEVERE STORMS SOUTHEAST 1/4 WITH SOME ELEVATED CONVECTION
NORTH OF FRONT. TIMING OF FIRING SUGGESTS BETWEEN 3 AND 5 PM.  MAIN
THREAT FROM LOCAL TOOLS IS HAIL UP TO 1.25 INCHES WITH LOCALE AROUND
MACOMB POSSIBLY TO SEE SOME ROTATION THAT WILL NEED MONITORING UNTIL
ABOUT 7-8 PM WITH COOL FRONTAL PASSAGE. DAMAGING WINDS OF 60 MPH MOST
LIKELY TO OCCUR SOUTHEAST OF FORECAST AREA. UPPER AIR ANALYSIS SHOWS
GOOD NORTHWEST FLOW TO ALLOW FOR BELOW NORMAL TEMPERATURES INTO EARLY
NEXT WEEK.

&&

.SHORT TERM...TONIGHT AND SATURDAY...
TONIGHT...LIKELY POPS SE 1/2 WITH CHANCE POPS NW WITH MAINLY EVENING
SHOWERS AND STORMS.  HAVE SEVERE WORDING UNTIL 04Z OR 11 PM LOCAL
ALONG AND ESPECIALLY SOUTHEAST OF A PRINCETON ILLINOIS TO MONMOUTH
ILLINOIS TO KEOSAUQUA IOWA LINE.  CURRENT SCENARIO SUGGEST ANY SEVERE
RISK MAY BE ONLY 1-3 HOURS LONG BEFORE SATURATION AND STRATIFICATION
OCCURS DUE TO MODEST HEATING TODAY.  LOCALLY HEAVY RAINS OF AN INCH
TO NEAR 1.5 INCHES ARE POSSIBLE WITH STRONGEST STORMS IN FAR SE BUT
LIMITED TRAINING SUGGESTED EXCEPT NEAR MACOMB AREA.  LOCAL FLASH
GUIDANCE SUGGEST NEAR 2 INCH AMOUNTS NEEDED THERE.  NORTH OF HIGHWAY
34 PRECIPITATION SHOULD BE LIGHT AND GENERALLY LESS THAN QUARTER TO A
TENTH OF A INCH WITH MANY SPOTS ALONG HIGHWAY 20 CORRIDOR TO STAY
DRY.  MINS TONIGHT WITH PATCHY FOG AFTER 06Z IN THE 50S TO NEAR 60F
DEGREES ALONG AND SOUTH OF HIGHWAY 34. FOG MAY BECOME LOCALLY DENSE
IF WINDS BECOME LIGHT FOR LATER SHIFTS TO MONITOR.

SATURDAY...PATCHY TO AREAS OF FOG AND LOW CLOUDS SHOULD DISSIPATE
BETWEEN 10 AM AND 1 PM WITH PARTLY TO MOSTLY SUNNY SKIES IN THE
AFTERNOON WITH FAIR WEATHER CUMULUS CLOUDS UNTIL LATE AFTERNOON. HIGHS
TO SETTLE IN THE UPPER 60S NORTHEAST TO LOWER 70S SW SECTIONS FOR A
SPLENDID JUNE DAY WITH MODESTLY LOW HUMIDITY ON NORTH WINDS OF 5 TO 15
MPH.  ..NICHOLS..

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...
UPPER RIDGING OVER THE PLAINS SATURDAY EVENING WILL MOVE INTO THE
MISSISSIPPI VALLEY BY LATE SUNDAY WITH THE SURFACE RIDGE MOVING FROM
THE MID/UPPER MISSISSIPPI VALLEY INTO THE WESTERN GREAT LAKES.  LOW
LEVEL RIDGING WILL KEEP QUIET WEATHER OVER THE AREA SATURDAY NIGHT.
LIGHT WINDS AND MOSTLY CLEAR SKIES OVER THE AREA WILL KEEP
TEMPERATURES WELL BELOW NORMAL.  FAVORED THE COOLER GUIDANCE FOR
MINS SUNDAY MORNING...BUT NUDGED TEMPS IN THE SOUTHWEST UP A LITTLE
DUE TO EXPECTED LATE NIGHT INCREASE IN CLOUDS AHEAD OF A S/W MOVING
IN BEHIND THE UPPER RIDGE.  HAVE CONTINUED TO DOWN PLAY
PRECIPITATION CHANCES SUNDAY WITH THE S/W SINCE PRECIPITATION WILL
BE BATTLING DRY LOW LEVEL EASTERLY FLOW DURING THE DAY.  IF ANY
PRECIPITATION OCCURS IT MAY END UP BEING A FEW SPRINKLES OR VIRGA.
KEPT LOW CHANCE OR SLIGHT CHANCE POPS LIMITED TO THE FAR SW.  ALSO
DOWN PLAYED ANY THUNDER POTENTIAL WITH MODELS SHOWING LITTLE IF ANY
SURFACE BASED OR ELEVATED CAPE. MID/HIGH CLOUDS WITH THE S/W WILL
HOLD TEMPERATURES DOWN OVER THE AREA AND KEPT HIGHS IN THE LOW TO
MID 70S. SUNDAY NIGHT MODELS SHOW A DECENT LLJ DEVELOPING AHEAD OF
ANOTHER MINOR S/W MOVING OUT OF THE PLAINS. HAVE KEPT THE HIGHER
POPS IN THE SW CLOSER TO THE BETTER MOISTURE/FORCING.  PRECIPITATION
WILL HAVE A HARD TIMING HOLDING TOGETHER AS IT MOVES EAST AND RUNS
INTO THE MID LEVEL RIDGING STALLED OVER THE MISSISSIPPI RIVER
VALLEY.  MODELS CONTINUE TO SHOW GOOD WARM/MOIST LOW LEVEL ADVECTION
OVER THE AREA INTO THE MONDAY..SO HELD ON TO SOME LOW POPS OVER THE
SOUTHWEST HALF.

FOR MONDAY NIGHT THROUGH WEDNESDAY MODELS ARE IN AGREEMENT WITH
ANOTHER UPPER TROF MOVING FROM THE PACIFIC NW INTO THE NORTH CENTRAL
U.S.  THIS WILL KEEP A CHANCE OF TSRA IN THE FORECAST THROUGH MID
WEEK.  AFTER WEDNESDAY THERE IS MORE UNCERTAINTY IN THE MODELS WITH
A SECOND TROF PROGGED TO MOVE THROUGH THE PAC NW.  THE GFS SHOWS
MORE AMPLIFIED SYSTEM WHILE THE  ECMWF IS FLATTER. WILL KEEP
THURSDAY DRY FOR NOW AND GO WITH LOW CHANCE POPS FOR FRIDAY. ..DLF..

&&

.AVIATION...
MVFR TO IFR WX TO OVERSPREAD ALL TERMINALS BETWEEN 20Z-04Z BEHIND
COOL FRONT.  BRL AND ALSO POSSIBLY MLI TERMINAL TO EXPERIENCE RISK OF
STORMS WITH VSBYS OF 1-3 MILES IN RAIN UNTIL 04Z. DBQ AND CID COULD
SEE SHRA WITH VSBYS OF 2 TO 5 MILES UNTIL 04Z. AFTER 04Z... TERMINALS
TO HAVE CIGS OF 500-1500' AGL AND VSBYS OF 1-5 MILES IN FOG UNTIL 16-
18Z. AFTER 18Z...VFR WITH FEW-SCT CLOUDS OF 2-3K AGL AND VSBYS AOA 7
MILES.   ..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS/DLF
Hazardous weather outlook, Jun 10, 4:25 AM CDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
425 AM CDT FRI JUN 10 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
425 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THIS
MORNING.

THUNDERSTORMS WITH MODERATE TO HEAVY RAIN ARE MOVING ACROSS THE
AREA THIS MORNING...AND HAVE ALREADY CAUSED SOME FLASH FLOODING IN
SOME AREAS. ADDITIONAL FLASH FLOODING IS POSSIBLE THIS MORNING AS
THE STORMS CONTINUE TO MOVE THROUGH THE AREA.

MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING...MAINLY ALONG AND SOUTHEAST OF A LINE FROM FAIRFIELD
IOWA...TO STERLING ILLINOIS. A FEW OF THESE STORMS MAY PRODUCE
DAMAGING WINDS OR LARGE HAIL LATER THIS AFTERNOON OR THIS EVENING.
THE STORM PREDICTION CENTER HAS PLACED THIS AREA IN A SLIGHT RISK
FOR SEVERE STORMS TODAY AND TONIGHT.

RIVER FLOODING IS EXPECTED TO DEVELOP DUE TO THE RAINFALL THE PAST
FEW DAYS...ALONG WITH RAINFALL EXPECTED TONIGHT. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS RETURN TO THE FORECAST BEGINNING SUNDAY...AND
CONTINUING THROUGH WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE MIDWEST. AT THIS TIME IT IS TOO SOON TO DETERMINE THE
RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY SOUTHEAST OF A LINE FROM FAIRFIELD IA TO STERLING
ILLINOIS.

LE

In the hours before

Local storm report, Jun 10, 11:33 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1133 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY RAIN       4 N COTTER              41.35N 91.47W
06/10/2011  E1.25 INCH       LOUISA             IA   TRAINED SPOTTER

&&

DC
Special weather statement, Jun 10, 4:18 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CDT FRI JUN 10 2011

IAZ089-098-099-ILZ025-026-034-035-MOZ009-010-102245-VAN BUREN IA-LEE
IA-DES MOINES IA-MCDONOUGH IL-WARREN IL-HENDERSON IL-HANCOCK
IL-CLARK MO-SCOTLAND MO-
418 PM CDT FRI JUN 10 2011

...THUNDERSTORMS...SOME STRONG ARE POSSIBLE THROUGH 545 PM...

THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN MISSOURI AND WILL MOVE
ACROSS THE REGION THROUGH 545 PM.  THE STRONGEST STORMS MAY PRODUCE
HAIL UP TO THE SIZE OF PENNIES WITH GUSTY WINDS OVER 40 MPH.  BRIEF
HEAVY RAINFALL...AT RATES OF OVER AN INCH AN HOUR COULD RESULT IN
RAPID PONDING IN LOW LYING LOCATIONS.

INDIVIDUALS SHOULD TAKE PRECAUTIONS IF OUTSIDE AND SECURE ANY LOOSE
ITEMS.  MOTORISTS SHOULD SLOW DOWN IF THEY ENCOUNTER HEAVY RAIN AND
GUSTY WINDS.

BESIDES PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...RISES ON
AREA STREAMS AND CREEKS ARE POSSIBLE.

&&

LAT...LON 4020 9152 4024 9151 4025 9195 4030 9196
      4030 9235 4059 9236 4061 9219 4063 9219
      4101 9044 4027 9048 4028 9090 4019 9091

NICHOLS
Local storm report, Jun 10, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             2 E RUTLEDGE            40.31N 92.05W
06/10/2011  E0.75 INCH       SCOTLAND           MO   LAW ENFORCEMENT

            PEA TO DIME SIZE HAIL SO FAR.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:13 PM CDTFlash Flood WarningDVNLee6 hr
Jun 10, 2:26 AM CDTFlash Flood WarningDVNIowa, Johnson, Keokuk, Washington5 hr
Jun 10, 4:07 AM CDTSpecial Weather StatementDVNClinton, Louisa, Muscatine, Scott113 min
Jun 10, 6:21 AM CDTRiver Flood WarningDVNKeokuk8 days
Jun 10, 6:53 AM CDTRiver Flood WarningDVNJohnson, Washington59 hr
Jun 10, 9:04 AM CDTRiver Flood WarningDVNIowa, Johnson5 days
Jun 10, 10:40 AM CDTRiver Flood WarningDVNDes Moines9 days
Jun 10, 10:40 AM CDTRiver Flood WarningDVNDes Moines, Lee9 days
Jun 10, 10:40 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington24 hr
Jun 10, 4:51 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren39 min
Jun 9, 10:58 PM CDTSpecial Weather StatementDVNClark107 min
Jun 10, 4:51 AM CDTSpecial Weather StatementDVNBureau, Henry, Whiteside84 min
Jun 10, 6:31 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough59 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.